ON THE THEORY OF GENERALIZED EVEN TOEPLITZ KERNELS ON THE FINITE INTERVAL

O. V. Lopotko

Анотація


Доведено iнтегральне зображення парних узагальнених ядер Теплiца на скiнченному iнтервалi. Це доведення базується на спектральнiй теорiї вiдповiдного диференцiального оператора, що дiє в гiльбертовому просторi, побудованому за таким ядром.


A proof of integral representation of the generalized even Toeplitz kernels on the finite interval is given. This proof is based on the spectral theory of corresponding differential operator which acts in the Hilbert space constructed from the kernel of this sort.


Повний текст:

PDF

Посилання


Berezansky Yu. M. Expansion on the eigen functions of the selfajoint operators. — Kiev: Naukova dumka, 1965. – 798 p.

Berezansky Yu. M. Selfadjoint operators in spaces of functions of infinitely many variables. – Kiev: Naukova dumka, 1978. – 358 p.

Berezansky Yu. M., Kondratiev Yu. G. Spectral methods in infinite-dimensional analysis. Vols 1, 2. – Kiev: Naukova dumka, 1988. – 680 p.

Berezansky Yu. M., Sheftel Z. G, Us G. F. FunctionalAnalysis.Vols1,2.–Kiev:Naukovadumka, 1990. – 600 p.

Berezansky Yu. M., Chernobal. On the theory of generalizedToeplitzkernels//Ukr.Math.Jour.–2000, Vol. 52, №11. p. 1458 – 1472.

Krein M.G. A method of decomposition of positive definite kernels into elementary products // Dokl. AN SSSR. – 1946. – 53, №1. – p. 3-6.

Lopotko O. The integral representation of even positivedefinitefunctionsofonevariable//Ukr.Math. Jour. – 2010. – Vol. 62, № 2. – p. 281–284.


Посилання

  • Поки немає зовнішніх посилань.